DOI 10.2174/1872213x12666180926115034
Flare-Up Phenomenon of Intradermal Test with Anaphylactic Reaction to Paracetamol (Acetaminophen).
Аннотация
BACKGROUND
Paracetamol is a Non-Steroidal Anti-Inflammatory Drug (NSAID) that can produce hypersensitive reactions mediated by specific immunological mechanisms (IgE or T celldependent) or by a non-immunological mechanism (inhibition of cyclooxygenase COX-1).
OBJECTIVE
An 80-year-old man with a history of allergy to pyrazolones, with good tolerance to other NSAIDs was referred to our allergy department because he presented a generalized urticaria after the administration of Intravenous (IV) paracetamol.
METHODS
We performed an Intradermal Test (IDT) with paracetamol (0.02mg/ml) and later a Single Blind Oral Challenge Test (SBOCT) with oral paracetamol.
RESULTS
IDT reading at 15min showed negative result so an SBOCT was performed with oral paracetamol. With an accumulative dose of 250mg, after 20min, he developed discomfort, nausea and dizziness, urticarial, hypotension (BP 80/40) as well as flare-up phenomenon was observed in the site of the IDT with paracetamol. Tryptase levels during the reaction and 2hrs later were increased.
CONCLUSION
We present an anaphylactic shock due to sensitization to paracetamol because of a type I hypersensitivity mechanism, diagnosed by SBOCT and a positive IDT because of flare-up phenomenon, in a patient with previous pyrazolones allergy and with tolerance to other NSAIDs. Some relevant patents are also summarized in this paper.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.